A 23-year-old female asked:
Feelin vrry pregnant neg test missed period 18 days now had depo-provera shot but miss 2 wks sexin strsight thru unprotected plenty lower cramps m i prego????
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Maybe: If you have been on Depo-Provera for awhile or started it on the 2nd or 3rd day of your last period, pregnancy is unlikely. Depo does cause irregular bleeding and then the absence of periods and this is likely to be the cause of the late period. It does not help with prevention of STDs though and the cramping could be a symptom of one of those. You need to use condoms to help decrease that risk, Be safe
3.6k viewsAnswered >2 years ago
Last updated Feb 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.